# SDR A6WA200740284

- Difficulty date: May 30, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 12,342 hours, 11,007 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  [07-31-07]   MAINTENANCE REMOVED CRACKED INTERCOSTAL AT LT STR 14L AND INSTALLED NEW INTERCOSTAL IAW CRJ200 SRM 51-42-06.  (K)
